Search Results

1 - 1 of 1 items :

  • "Abel-Gontscharoff polynomial" x
Clear All
Generalizations of Steffensen’s inequality via two-point Abel-Gontscharoff polynomial

approximation of functions , Gostekhizdat, Moscow, 1954. [5] J. Jakšetić, J. Pečarić, Steffensen’s inequality for positive measures , Math. Inequal. Appl. 18 (3) (2015), 1159–1170. [6] D.S. Mitrinović, The Steffensen inequality , Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 247- 273 (1969), 1–14. [7] J. Pečarić, A. Perušić, K. Smoljak, Generalizations of Steffensen’s inequality by Abel-Gontscharoff polynomial , Khayyam Journal of Mathematics, 1 (1) (2015), 45–61. [8] J.E. Pečarić, F. Proschan, Y.L. Tong, Convex functions, partial

Open access